2018
Том 70
№ 7

All Issues

Approximation of functions, defined by smoothnesses of the k-th order, in domains with piecewise-quasiconformal boundary

Andrievskii V. V., German S. P.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 34 (1982), no. 3, pp 221-225.

Citation Example: Andrievskii V. V., German S. P. Approximation of functions, defined by smoothnesses of the k-th order, in domains with piecewise-quasiconformal boundary // Ukr. Mat. Zh. - 1982. - 34, № 3. - pp. 273-278.

Full text